Zur Theorie der zweiten Variation

H. Boerner

Mathematische Zeitschrift (1935)

  • Volume: 39, page 492-500
  • ISSN: 0025-5874; 1432-1823

How to cite


Boerner, H.. "Zur Theorie der zweiten Variation." Mathematische Zeitschrift 39 (1935): 492-500. <http://eudml.org/doc/168562>.

author = {Boerner, H.},
journal = {Mathematische Zeitschrift},
pages = {492-500},
title = {Zur Theorie der zweiten Variation},
url = {http://eudml.org/doc/168562},
volume = {39},
year = {1935},

AU - Boerner, H.
TI - Zur Theorie der zweiten Variation
JO - Mathematische Zeitschrift
PY - 1935
VL - 39
SP - 492
EP - 500
UR - http://eudml.org/doc/168562
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.